# SDR AUS20020398

- Difficulty date: March 15, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CZ4952
- Condition: Corroded
- Location: Fuselage
- Part time: 40,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT TRACK CORRODED AT ZONE 24 STA 1130 TO STA 1110 LBL 2475 LT.CPCP - LEVEL 2 CORROSION.
